Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the compositeness of numbers


Author: A. W. Addison
Journal: Proc. Amer. Math. Soc. 8 (1957), 151-154
MSC: Primary 10.1X
DOI: https://doi.org/10.1090/S0002-9939-1957-0085292-8
MathSciNet review: 0085292
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Selberg, Zur Theorie der quadratfreien Zahlen, Math. Zeit. vol. 44 (1938) pp. 306-318. MR 1545769
  • [2] S. S. Pilla, Generalisation of a theorem of Mangoldt, Proceedings of the Indian Academy of Sciences, Sect. A, vol. 11 (1940) pp. 13-20. MR 0001761 (1:293a)
  • [3] E. Landau, Primzahlen, Chelsea reprint, p. 645 ff.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0085292-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society